# SDR SWAA097795

- Difficulty date: December 16, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 73,487 hours, 55,372 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498152
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND STRINGER SECTION CORRODED AT BS 847, STR 10L.  REMOVED AND REPLACED STRINGER SECTION PER SRM.
